| Model Number |
NONB5STF |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic gastric bypass procedure, the trocar was inserted into the abdomen, the problem is that the instruments were stocking into the trocar all the time.It was a bit tricky to insert and pull them without stocking.The smooth passage was missing.Use another device to complete the case.There was no patient injury.